# SDR DHL96804007

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker
- Part number: 3280183
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB, RIGHT HAND GEAR DOOR UNSAFE LIGHT AND DOORS NOT LATCHED LIGHT ON AFTER GEAR RETRACTION.  ADJUSTED STRIKER PER M/M 32-12-1.
